Syntagmatic complexity of verbal word forms in Alutor
Bibliographic Data
| ID | 23020892 |
|---|---|
| Authors | A A Maltseva (0009-0002-6555-0882, corresponding author) |
| Year | 2015 |
| Issue | 4 |
| Pages | 229-241 |
| Publication date | 2015-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Sibirskii Filologicheskii Zhurnal (JOURNAL) |
| Journal identifiers | ISSN: 1813-7083 |
| Publisher | Tomsk State University (PUBLISHER • RU) |
| DOI | 10.17223/18137083/53/25 |
| OpenAlex | W2396479801 |
| Language | EN |
| Citations received | 1 |
| References cited | 1 |
Linguistics · Natural language processing · Syntagmatic analysis · Word (group theory) · Computer Science · Language, Metaphor, and Cognition · Linguistics, Language Diversity, and Identity · Philosophy · Psychology · Second Language Acquisition and Learning
| Citations per year | 0.09 |
|---|---|
| Citation span | 2015 - 2015 (1) |
| Highly cited | No |